# SDR CALA2013112793299

- Difficulty date: November 27, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 59,645 hours, 6,899 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN R5 DOOR FWD CUTOUT BETWEEN STRINGER 21R & 22R WEB CRACKED.  WEB CRACK 1.5" LENGTH.  REPAIRED IAW B747SRM 53-60 -15, REPAIR 3, FIG 201.
